# SDR SWAA2023031502973

- Difficulty date: February 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 847 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-119544<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 847 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DRAWING #146A7901; SHEET 27; REV ?A?.;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS 847 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DRAWING #146A7901; SHEET 27; REV ?A?. SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
